Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Postinor 2 cause delayed periods?

Please I took postinor 2 on 12the August after having unprotected sex on 11 and still continued having unprotected sex. I took another one 15th and my menses is supposed to come on 16th..but up till now I havnt seen any sign..Am i pregnant or it s the effect of postinor two?
Mon, 19 Sep 2016
Report Abuse
General & Family Physician 's  Response
Hello dear
I understand your concern
Yes postinor 2 cause delay in the period by 10-12 days as you used twice in the short duration.
It produce hormonal imbalance due to high progesterone in the pill and it cause prolongation of second phase of the cycle.
Pregnancy chance is less as you had sex in the safe period of cycle.
Avoid stress, do regular exercise, take healthy diet with multivitamin supplements, drink plenty of water.
Hope this may help you

Contact HCM for further health query
Best regards
Dr. Sagar

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my last period was on the 9th of january.my bf and i had unprotected sex and the next day(in 11 hours) i took postinor-2.i took the first dose at...